# SDR 2007FA0000160

- Difficulty date: December 16, 2006
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N93XP
- Make and model: Beech 400A
- Aircraft serial: RK74
- Engine: Pwa JT15D5
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 45A21085003
- Condition: Cracked
- Location: Horiz Stab
- Part time: 7,251 hours
- Component: Stabilizer, Beech
- Component part number: 45A2100241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF HORIZONTAL STABILIZER ROLLER BRACKETS AND STRUCTURE IAW COMMUNIQUÉ NR 70, FOUND LT HORIZONTAL STABILIZER FWD ROLLER BRACKET, PN 45A21085-003, AND LT AFT ROLLER BRACKET, PN 45A21086-003, BOTH CRACKED.  MFG AC TECH SUPPORT BELIEVES IMPROPER VERTICAL STABILIZER TO ROLLER GAP CLEARANCES MAY BE CONTRIBUTING TO PROBLEM.  INSPECTION AREA NOT CURRENTLY NOTED ON MM AND 5-20-02 INSPECTION GUIDES, REQUIRES BORESCOPE TO INSPECT UNDERLYING STRUCTURE.  RECOMMEND A 1-TIME SB AND/OR SAIB.  SHOULD BE ADDED TO INSPECTION GUIDES.  (K)
